# SDR SWIA201436480

- Difficulty date: February 24, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 32,324 hours, 45,751 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Override Switch
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG WOULD NOT RETRACT.  FLT 7389.  REPLACED FORWARD LANDING GEAR DOOR ELECTRIC OVERRIDE SWITCH S0379 IAW WSM.  OPS CK GOOD.  PERFORMED EMERGENCY EXTENSION AND SWUNG GEAR NORMALLY MULTIPLE TIMES.
